Asymptotics of solutions of quasilinear ordinary differential equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1747-1751
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_10_a10,
author = {V. V. Filippov},
title = {Asymptotics of solutions of quasilinear ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1747--1751},
year = {1992},
volume = {28},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a10/}
}
V. V. Filippov. Asymptotics of solutions of quasilinear ordinary differential equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1747-1751. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a10/